MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R 15DG SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R 15DG SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1242
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due elevated ion levels, pain and corrosion of the cocr modular neck.

Brand Name
PROFEMUR NECK A/R 15DG SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12013575
Report Number3010536692-2021-00332
Device Sequence Number19632679
Product Code JDL
UDI-Device IdentifierM684PHAC12421
UDI-PublicM684PHAC12421
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1242
Device Catalogue NumberPHAC1242
Device Lot Number1588243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/24/2021
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date08/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;